# SDR QXEA2019043000197

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 42,010 hours, 44,238 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 4739511
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 240 MASTER WARNING ILLUMINATED INTERMITTENTLLY APPROX 3 SEPARATE TIME WITH ASSOCIATED CHECK FIRE DET AAND APU BTL LOW LIGHT ALSO ILLUMINATING. THE APU FAULT LIGHT DID NOT ILLUMINATE. NO FIRE EVIDENCE. REMOVED FROM SERVICE. INSPECTED BOTTLE AND FOUND TO BE AT NORMAL RANGE COMPLIED WITH FIM TASK 26-23-00-810-802 PARA 4 A,1. REMOVED AND REPLACED APU FIRE EXTINGUISHER BOTTLE. REF Q400 AMM 26-23-01-000-801  26-23-01-400-801 AND COC HS# 26-0015 USED THE SAME CARTRIDGE. OPS CK. GOOD NO CHECK FIRE DET. AND APU BTL LOW LIGHT AT THIS TIME. RETURNED TO SERVICE.
